Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRAIGHT SMILE LLC BYTE DAY ALIGNERS; ALIGNER, SEQUENTIAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRAIGHT SMILE LLC BYTE DAY ALIGNERS; ALIGNER, SEQUENTIAL
Model Number
HBYTETRAY
Medical Device Problem Code
Patient-Device Incompatibility (2682)
Health Effect - Clinical Code
Deformity/ Disfigurement (2360)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.
Event or Problem Description
Patient stated that they experienced tmj due to byte aligners.
New Search
Submit an Adverse Event Report
Brand Name
BYTE DAY ALIGNERS
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer
(Section D)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer
(Section G)
STRAIGHT SMILE LLC
3301 n thanksgiving way
lehi UT 84043
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key
25501294
Report Number
3031789024-2026-02805
Device Sequence Number
10589350
Product Code
NXC
UDI-Device Identifier
00850017524163
UDI-Public
00850017524163
Combination Product (Y/N)
N
PMA/510(K) Number
K230199
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Consumer
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
06/15/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Model Number
HBYTETRAY
Device Catalogue Number
PRS-0063
Was Device Available for Evaluation?
No
Distributor Facility Aware Date
06/10/2026
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/10/2026
Initial Report FDA Received Date
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Unknown